# SDR SWIA2019122647105

- Difficulty date: December 15, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N211SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000646
- Aircraft time: 7,470 hours, 4,236 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Window
- Condition: Cracked
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 824CRW VIEWING WINDOW CRACKED.    REMOVED AND REPLACED THE VIEWING WINDOW ON PANEL 824CRW IN REFERENCE TO AMM P.O. 243626.
